Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18053
Title: On-line coloring of geometric intersection graphs
Authors: Erlebach, T
Fiala, J
First Published: 1-Sep-2002
Publisher: ELSEVIER SCIENCE BV
Citation: COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, 2002, 23 (2), pp. 243-255
DOI Link: 10.1016/S0925-7721(02)00089-5
ISSN: 0925-7721
Links: http://hdl.handle.net/2381/18053
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.